Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 36, NWS Cleveland, OH

May 22, 2024Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at May 22, 2024, 11:51 AM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2024, 11:51 AM EDT (15:51 UTC)
Expired
May 22, 2024, 12:30 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 134 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 11:55 AM EDTTSTM WND DMG1 Ese Conneaut Lakeshor, PATree down on Shady Avenue.
May 22, 12:08 PM EDTTSTM WND DMGSaegertown, PAMultiple trees down.
May 22, 12:08 PM EDTTSTM WND DMGVenango, PAmultiple trees down.
May 22, 12:15 PM EDTTSTM WND DMG1 Sse Cambridge Springs, PATree down on Ridge Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

137 
WUUS51 KCLE 221551
SVRCLE
PAC039-049-221630-
/O.NEW.KCLE.SV.W.0036.240522T1551Z-240522T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1151 AM EDT Wed May 22 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Erie County in northwestern Pennsylvania...
  Crawford County in northwestern Pennsylvania...

* Until 1230 PM EDT.

* At 1151 AM EDT, a severe thunderstorm was located over Harmonsburg,
  or 7 miles west of Meadville, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Meadville, Corry, Edinboro, Titusville, Union City, Cambridge
  Springs, Waterford, Linesville, Wattsburg, Adamsville, Canadohta
  Lake, Riceville, Harmonsburg, Lincolnville, Guys Mills, Atlantic,
  Pymatuning North, Cochranton, Saegertown, and Conneautville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7982 4149 8000 4148 8013 4149 8046
      4185 8042 4202 7977 4200 7975 4199 7961
      4162 7962
TIME...MOT...LOC 1551Z 249DEG 40KT 4164 8030 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Griffin
2 follow-up statements
871 
WWUS51 KCLE 221619
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1219 PM EDT Wed May 22 2024

PAC039-049-221630-
/O.CON.KCLE.SV.W.0036.000000T0000Z-240522T1630Z/
Erie PA-Crawford PA-
1219 PM EDT Wed May 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTHEASTERN ERIE AND CRAWFORD COUNTIES...

At 1219 PM EDT, a severe thunderstorm was located near Lincolnville,
or 14 miles northeast of Meadville, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Meadville, Corry, Edinboro, Titusville, Union City, Cambridge
Springs, Waterford, Wattsburg, Riceville, Lincolnville, Canadohta
Lake, Guys Mills, Cochranton, Saegertown, Hydetown, Mill Village,
Blooming Valley, Townville, Spartansburg, and Venango.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4162 7982 4149 8000 4148 8018 4148 8021
      4171 8018 4186 8037 4202 7977 4200 7975
      4199 7961 4162 7962
TIME...MOT...LOC 1619Z 249DEG 40KT 4175 7991 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Griffin
791 
WWUS51 KCLE 221629
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1229 PM EDT Wed May 22 2024

PAC039-049-221638-
/O.EXP.KCLE.SV.W.0036.000000T0000Z-240522T1630Z/
Erie PA-Crawford PA-
1229 PM EDT Wed May 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND CRAWFORD
COUNTIES WILL EXPIRE AT 1230 PM EDT...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Erie and Crawford Counties.

LAT...LON 4162 7982 4149 8000 4148 8018 4148 8021
      4171 8018 4186 8037 4202 7977 4200 7975
      4199 7961 4162 7962
TIME...MOT...LOC 1628Z 249DEG 40KT 4178 7982 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:37 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 22, 9:37 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
937 AM EDT Wed May 22 2024

.SYNOPSIS...
An occluded low pressure system over the arrowhead of Minnesota
will extend a cold front across the area today. This front will
be extremely slow to move southeast, reaching the Ohio River by
daybreak on Thursday. High pressure will nestle across the area
for Thursday. The former cold front over the Ohio River will be
lifted north as a warm front on Friday. A cold front will move
across the area on Saturday.

&&

.NEAR TERM /THROUGH THURSDAY/...

Made only minor adjustments to the forecast for the afternoon.
Ongoing convection over southwest Ohio is weakening as shown by
the warming cloud top temperatures as this debris advects
northeast into the region. The showers and clouds will slow the
warming today and keep max temperatures cooler than yesterday.
There is still some uncertainty on the potential development of
more robust/severe convection this afternoon and evening
especially with the present debris clouds/showers moving into
the region. Timing of more significant convective initiation may
be after 18Z to 20Z.

Previous discussion...
Some light radar returns are showing up across
Northwest Ohio, but these largely are not making it to the
surface. Meanwhile, a complex of showers and storms is moving
along the Ohio River. Have some slight concerns that this
feature could rob some moisture away from the area and further
limit storm potential later this morning in Northwest Ohio.
Meanwhile, this complex will move northeast in some form and
could have implications for the slight risk area for the eastern
portion of the area.

Previous Discussion...
An occluding low pressure system just northeast of Duluth,
Minnesota will continue spinning northeast into Canada today, as
the main upper trough consolidates into a closed upper low over
Northwest Ontario. The occluding low has extended a cold front
well south, stretching through Southeast Wisconsin to the St.
Louis Metro and into northern Texas. Ahead of this front, a
subtle trough is moving through western Indiana, supporting the
development of some shower and thunderstorm activity. This
trough feature has the support of a mid-level vorticity maximum
advecting east across the Great Lakes and Ohio Valley regions
and will be the feature to watch today for future shower and
storm development. For Northwest Ohio, this boundary will have a
small chance at bringing some showers and storms around
daybreak, but the trend is down as the region has stabilized and
the low level jet has not be super successful in supporting new
convection. Therefore, PoP trends are down for the western third
of the area. However, still suspect this boundary to be more
successful in convective development further east as the
atmosphere is able to better destabilize this afternoon. The
other possible source for storm development today will be along
the lake/land interface in northern Ohio and NW PA, as there
could be a subtle lake boundary that will set up this afternoon
with the land/water temperature differential and become a focus
source for storms for the far eastern portions of the area.
There won't be a bonifide lake breeze with the stronger
pressure gradient across the region to allow for a larger
boundary for storm development, but this more subtle boundary
could be enough. Finally, there is the main cold front, which is
both apart from better upper level support and will be slowing
as it enters the region. It will be present to provide one final
source of lift for convective development, but other mechanisms
may prompt new convective initiation first and this boundary is
seen more as the end of storms for the day.

The overall picture is that storms are expected to form off the
aforementioned boundaries and develop in an environment
suitable for strong to severe storm development with up to 2000
J/kg of MLCAPE and 0-6 km bulk shear of around 35 kt. Forecast
soundings across the eastern half of the area depict steep low
level lapse rates and mid-level dry air that will be favorable
for damaging wind gusts. There is enough shear to support a more
sustaining updraft and introduce some rotation for large hail
or a tornado; however, these threats appear more marginal
compared to the wind threat. The overall limiting factor for
today will be if the region remains too capped and storm
coverage ends up being low. The total aggregate of lifting
mechanisms are several subtle and mistimed features that will
not be aligned to allow for widespread, explosive convective
development. Therefore, the eastern half of the area is
delineated in a Slight Risk for severe weather for the wind
threat and the best window for anything would be Noon to 6 PM
or so for this region. For the western marginal risk, the threat
will be over quickly in the day and likely will not exist past
4 PM. The marginal areas are already starting to seem less
favorable for much to happen, given how little has happened in
Indiana overnight and the current timing of boundaries that
would be while the environment remains fairly stable.

The surface cold front will eventually work its way through the
area behind the main severe show and would generate some light
shower/storm activity, if the environment isn't already worked
over this afternoon. This front will be the ending point for
convection and have trended the forecast drier sooner from
northwest to southeast across the area. High pressure will build
into the area behind the front and keep most of the area dry for
tonight into Thursday. The front will settle near the Ohio River
tonight and attempt to nudge north on Thursday and have some
small PoPs in the southern counties, but overall, Thursday
should be dry. Temperatures won't have to do much to return to
the 80s today. The cold front isn't all that strong with the air
mass change and a mix of 70s to lower 80s will be expected for
Thursday.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Dry weather will prevail Thursday night into at least the first half
of Friday as a ridge expands east into the region. A cold front over
the Ohio Valley will begin to lift north as a warm front throughout
the day Friday as a vertically stacked low drifts north-northeast
across the Upper Midwest. Most of the area will likely be in the
warm sector by Friday afternoon/evening and an approaching shortwave
will allow PoPs to increase from the southwest Friday afternoon and
especially Friday evening into Friday night as the low's associated
cold front approaches from the west. Still some uncertainty in the
timing of the front and the resulting precipitation chances. The GFS
has a bit more low to mid level moisture and higher precip chances
than other deterministic guidance members Friday afternoon and
Friday evening, whereas the ECMWF, NAM, and Canadian hold off on
precipitation until the front arrives later Friday night or early
Saturday morning. The best thermodynamics will likely remain to the
south of the area and do not anticipate organized convection,
especially since the highest rain chances will occur during a
diurnally unfavorable period. PoPs will be highest in the western
half of the CWA Friday night and in eastern zones Saturday
afternoon. Dry weather should return by Saturday evening as high
pressure briefly builds over the region.

Warm air advection will result in above normal highs in the low to
mid 80s Friday with overnight lows in the low to mid 60s. Saturday
will be slightly cooler with maximum temps in the upper 70s to lower
80s and minimum temps in the mid to upper 50s.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
The dry forecast will be short-lived as the next system, likely an
upper trough with a deepening surface low, lifts northeast from the
central Plains/Mississippi Valley Sunday. The approaching system
will lift a warm front across the region Sunday before tracking into
the Great Lakes or northern Ohio Valley Sunday night into Monday.
Still a lot to iron out with the synoptic setup for this system, but
all guidance indicates a decent chance of precipitation Sunday
evening through Monday, which is reflected with chance to likely
PoPs across the area. Cyclonic flow both at the surface and aloft
may persist through Tuesday and there might even be some lake-
enhanced rain showers over the area.

Above normal temperatures (upper 70s to lower 80s) continue into
Sunday before temps cool to near normal values (low to mid 70s) for
Monday. By Tuesday, cyclonic flow/cold air advection will likely
provide slightly below normal highs in the upper 70s to lower 70s.
Overnight lows will be in the 50s and lower 60s each night.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
VFR conditions are in place this morning with mid-level clouds
moving into the region ahead of a cold front. Some radar returns
are present in Northwest Ohio, but these aren't making it to the
ground, let alone impacting a terminal. The cold front, along
with a complex of storms in SW Ohio will enter and help generate
additional showers and storms in the region. The main area for
additional convection would be KCLE to KMFD and east, although
confidence in a TS at a terminal is still just limited to just
KCAK, KYNG, and KERI at this time, and have a TEMPO window when
the best chance for a TS at those terminals would be this
afternoon. Additional TS is unlikely after a brief window this
afternoon and clouds will be present across the region until the
final cold frontal passage. Behind the front, skies will trend
to VFR and in many places, clear, and winds will favor a
generally westerly flow.

Outlook...Scattered showers and storms on Friday and Saturday
could also bring brief non-VFR conditions.

&&

.MARINE...
Southeast winds will increase to 10 to 20 knots by late morning or
early afternoon as a cold front approaches from the west. Showers
and thunderstorms are possible well ahead of this front this
afternoon. As of now, a Small Craft Advisory is not needed since
waves will be under 4 feet due to offshore flow. Winds diminish
below 10 knots and shift to the west/northwest behind the front
before becoming variable and remaining under 10 knots Thursday
through much of Friday. Expect flow to shift from the southeast to
southwest and increase to 10 to 15 knots as a cold front crosses the
lake Saturday before gradually backing to the east/northeast
Saturday evening into Sunday. A warm front will cause winds to shift
to the southeast Sunday evening.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Sefcovic
NEAR TERM...LaPlante
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Sefcovic
MARINE...Maines
Hazardous weather outlook, May 22, 5:34 AM EDT, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
534 AM EDT Wed May 22 2024

LEZ061-142>149-162>169-230945-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
534 AM EDT Wed May 22 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Showers and thunderstorms will develop across the region this
afternoon. Storms will bring the potential for strong, damaging
wind gusts. Large hail or a tornado are also possible with the
strongest storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-230945-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
534 AM EDT Wed May 22 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will develop across the region this
afternoon. Storms will bring the potential for strong, damaging
wind gusts. Large hail or a tornado are also possible with the
strongest storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Special weather statement, May 22, 10:05 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1005 AM EDT Wed May 22 2024

OHZ011-013-020>022-221445-
Summit OH-Geauga OH-Portage OH-Medina OH-Cuyahoga OH-
1005 AM EDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PORTAGE...SOUTHWESTERN
GEAUGA...SOUTHEASTERN CUYAHOGA...SOUTHEASTERN MEDINA AND NORTHERN
SUMMIT COUNTIES THROUGH 1045 AM EDT...

At 1005 AM EDT, Doppler radar was tracking a strong thunderstorm near
Cuyahoga Falls, or 9 miles northwest of Akron, moving northeast at 45
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Akron, Cuyahoga Falls, Kent, Solon, Hudson, Wadsworth, Twinsburg,
Tallmadge, Streetsboro, Macedonia, South Russell, Garrettsville,
Mantua, Stow, Aurora, Brecksville, Norton, Fairlawn, Munroe Falls,
and Chagrin Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4101 8175 4118 8183 4149 8129 4125 8107
TIME...MOT...LOC 1405Z 239DEG 38KT 4120 8159

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Griffin
Special weather statement, May 22, 10:24 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1024 AM EDT Wed May 22 2024

OHZ021-022-032-033-221500-
Summit OH-Portage OH-Stark OH-Mahoning OH-
1024 AM EDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MAHONING...SOUTHERN
PORTAGE...NORTHEASTERN STARK AND SOUTHEASTERN SUMMIT COUNTIES THROUGH
1100 AM EDT...

At 1024 AM EDT, Doppler radar was tracking a strong thunderstorm over
North Canton, or near Canton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Canton, Green, Alliance, North Canton, Louisville, Sebring,
Hartville, New Franklin, Randolph, Atwater, Edinburg, Beloit,
Deerfield, Meyers Lake, Hills And Dales, Limaville, Greentown,
Wayland, Maple Ridge, and Maximo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4094 8155 4122 8100 4090 8100 4090 8108
      4087 8109 4080 8143
TIME...MOT...LOC 1424Z 239DEG 38KT 4087 8139

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Griffin
Special weather statement, May 22, 10:41 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1041 AM EDT Wed May 22 2024

OHZ013-014-022-023-221515-
Geauga OH-Portage OH-Trumbull OH-Ashtabula Inland OH-
1041 AM EDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TRUMBULL...NORTHEASTERN
PORTAGE...GEAUGA AND SOUTHERN ASHTABULA COUNTIES THROUGH 1115 AM
EDT...

At 1040 AM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 11 miles southeast of Chardon, moving northeast at 45
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cortland, South Russell, Middlefield, Garrettsville, Kinsman, North
Bloomfield, Orwell, Burton, Andover, Mantua, West Farmington,
Bristolville, Aurora, Parkman, Chagrin Falls, Huntsburg, Claridon,
Mecca, Montville, and Johnston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4139 8052 4121 8120 4142 8140 4142 8137
      4145 8138 4186 8052
TIME...MOT...LOC 1440Z 239DEG 38KT 4146 8104

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Griffin
Local storm report, May 22, 11:48 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1148 AM EDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     Tstm Wnd Dmg     10 SW Conneaut Lake     41.50N 80.44W
05/22/2024                   Crawford           PA   Law Enforcement

            Tree down onto vehicle on US Highway 322
            with entrapment.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 11:09 AM EDTSevere Thunderstorm WarningCLECrawford51 min
May 22, 12:27 PM EDTSevere Thunderstorm WarningCLECrawford, Erie31 min
May 22, 5:26 PM EDTSpecial Weather StatementCLEErie49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.